# SDR DALA2021091305430

- Difficulty date: September 11, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 62,379 hours, 26,918 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1944533) DURING INSPECTION FOUND RT WING OUTBOARD FLAP TRACK NUMBER 7 MISSING AFT FLAP. INSTALLED RT WING OUTBOARD FLAP TRACK NUMBER 7 PER B737 AMM 27-51.
